On Integro-Differential Algebras

Guo, Li, Regensburger, Georg, Rosenkranz, Markus (2014) On Integro-Differential Algebras. Journal of Pure and Applied Algebra, 218 (3). pp. 456-473. ISSN 0022-4049. (doi:10.1016/j.jpaa.2013.06.015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jpaa.2013.06.015

Abstract

The concept of integro-differential algebra has been introduced recently in the study of boundary problems of differential equations. We generalize this concept to that of integro-differential algebra with a weight, in analogy to the differential Rota-Baxter algebra. We construct free commutative integro-differential algebras with weight generated by a differential algebra. This gives in particular an explicit construction of the integro-differential algebra on one generator. Properties of the free objects are studied.

Item Type: Article
DOI/Identification number: 10.1016/j.jpaa.2013.06.015
Uncontrolled keywords: Rota-Baxter algebras; integro-differential algebras; integro-differential equations; free objects.
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Markus Rosenkranz
Date Deposited: 20 Jun 2013 14:53 UTC
Last Modified: 29 May 2019 10:18 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/34347 (The current URI for this page, for reference purposes)
  • Depositors only (login required):